# SDR AALA202204051750

- Difficulty date: April 3, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737
- Aircraft serial: 29563
- Aircraft time: 38,175 hours, 15,442 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER SPEED LIMIT FLAG DISPLAY SOURCE 2 FLAG BOTH RIGHT AND LEFT ELECTRONIC ENGINE CONTROL ALTERNATE PER CHECKLIST FORCED BOTH ELECTRONIC ENGINE CONTROL TO ALTERNATE. FOUND DISPLAY ELECTRONIC UNIT 2 FAULTED. REMOVED AND REPLACED DISPLAY ELECTRONIC UNIT NUMBER 2 PER AMM 31-62-21.
